# SDR SWAA2025091911824

- Difficulty date: September 5, 2025
- Submitted: September 19, 2025
- Operation: Air carrier
- Aircraft: N8697C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36728
- Aircraft time: 29,706 hours, 14,821 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT AND RT OVERWING EMERGENCY LIGHTS INOP.   REMOVED AND REPLACED PER AMM 33-51-06-960-805-NG.
